# SDR CA120831005

- Difficulty date: August 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Scissor Link
- Part time: 244 hours
- Component: Scissor Link, Snias
- Component part number: 350A37112702
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING WORN BEYOND LIMITS.
